# SDR ASAA2023030142141

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,991 hours, 11,855 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE9264056
- Condition: None
- Location: #1 Engine
- Part time: 22,861 hours, 8,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FAN BLADE FAILED INSPECTION DUE TO SHIM WEAR REF ASA T/C 78472010. GROUNDED - YES. REMOVED AND REPLACED BOTH #1 & #13 FAN BLADES REF ASA T/C 78472010.
